# SDR AALA201703299008

- Difficulty date: March 28, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 59,398 hours, 22,230 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Concentrator
- Part number: 350E5500202
- Part serial: 0E5005416
- Condition: Faulty
- Location: Fuel System
- Part time: 59,336 hours, 22,245 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL CENTER TANK NR 1 PUMP LOW IAW ECAM.  NO FAULT FOUND IAW TSM 28-21-00-810-813-A. OPS NORMAL IN MANUAL AND AUTO MODES. DUE TO SIMULTANEOUS AIRMAN HITS OF LEFT WING PUMPS 1 & 2 AND CENTER TANK PUMP NR .  REPLACED SYSTEM DATA ACQUISITION CONCENTRATOR NR 1 IAW AMM 31-55-34. OPS NORMAL.
